Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 752750, 15 pages
http://dx.doi.org/10.1155/2010/752750
Research Article

Optimal Estimators for Threshold-Based Quality Measures

1Department of Mathematics and Computer Science, Emory University, USA
2Department of Mathematics and Computer Science, St. Mary’s College of Maryland, USA
3AT&T Research, USA
4Department of Computer Science, University of California, Berkeley, USA
5James Pommersheim, Department of Mathematics, Reed College, USA
6Department of Mathematics, Northwestern University, USA

Received 26 February 2010; Revised 4 July 2010; Accepted 16 September 2010

Academic Editor: A. Thavaneswaran

Copyright © 2010 Aaron Abrams et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. V. Bondar and P. Milnes, “Amenability: a survey for statistical applications of Hunt-Stein and related conditions on groups,” Probability Theory and Related Fields, vol. 57, no. 1, pp. 103–128, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. L. Eaton, Group Invariance Applications in Statistics, vol. 1 of NSF-CBMS Regional Conference Series in Probability and Statistics, Institute of Mathematical Statistics, Hayward, Calif, USA, 1989.
  3. R. A. Fisher, “Two new properties of mathematical likelihood,” Proceedings of the Royal Society Series A, vol. 144, no. 852, pp. 285–307, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Kiefer, “Invariance, minimax sequential estimation, and continuous time processes,” Annals of Mathematical Statistics, vol. 28, pp. 573–601, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. E. J. G. Pitman, “The estimation of the location and scale parameters of a continuous population of any given form,” Biometrika, vol. 30, no. 3-4, pp. 391–421, 1939. View at Google Scholar · View at Zentralblatt MATH
  6. R. A. Wijsman, Invariant Measures on Groups and Their Use in Statistics, vol. 14 of Lecture Notes—Monograph Series, Institute of Mathematical Statistics, Hayward, Calif, USA, 1990.
  7. L. J. Schulman and V. V. Vazirani, “A computationally motivated definition of parametric estimation and its applications to the Gaussian distribution,” Combinatorica, vol. 25, no. 4, pp. 465–486, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. H. Farrell, “Estimators of a location parameter in the absolutely continuous case,” Annals of Mathematical Statistics, vol. 35, pp. 949–998, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Kamberova and M. Mintz, “Minimax rules under zero-one loss for a restricted location parameter,” Journal of Statistical Planning and Inference, vol. 79, no. 2, pp. 205–221, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. O. Berger, Statistical Decision Theory and Bayesian Analysis, Springer Series in Statistics, Springer, New York, NY, USA, 2nd edition, 1985. View at Zentralblatt MATH
  11. E. L. Lehmann and G. Casella, Theory of Point Estimation, Springer Texts in Statistics, Springer, New York, NY, USA, 2nd edition, 1998.
  12. C. P. Robert, The Bayesian Choice: From Decision-Theoretic Foundations to Computational Implementation, Springer Texts in Statistics, Springer, New York, NY, USA, 2nd edition, 2001.